I am 20 year old male.i am first time sorry for my (English) 2 years ago i used body building medicine. that medicine name is “body grow (a white color powder )”,the medicine using instruction is mixed with milk ate daily, then i do it lot of exercise i make my body a Gym. after 6 months that medicine making starting problems. the first problem is my body growing stopped starting body diet automatically. when i going to sleep i can’t sleep night that time start UN-controllable night discharge this problem continue every night. i can’t control masturbation. i don’t know about body growing medicine have lot side effects no one give advise foe me.after that year i make on more build body make a gym. started with a Ayurveda product name ” maruthvua panchgeeraka gudam for men ” ate everyday then start body problems one more. start allergy, then body diet my body look like a stick. my friends said your look like a drumstick then some months i have pain on my penis. when i saw any English movies sex scene my body start increasing heart beating, when i delay for eating food that time happening this problem. that time i can’t speech any thing because high level heartbeat.
That year my weight 36 kg after 2 year i don’t know after that years there is miracle happened. thanks for god. my body weight 10 kg increased today my weight 46 kg. my allergy problem solved a Doctor he give me a good cure. but still my body have lassitude and night discharge a little diet i loss my concentration, digestive problems, i hate my life because my life have no pleasure.
please sir help me what are the cure of this this disease
how to recover body energy. what are the medicine if i use this shilajith medicine fix all problems